# SDR 95FDEA1570

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chipped
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 920 FLOORBEAM IN UPPER LOBE, LOWER FLANGE CHIPPED OUT AT FASTENER HOLE RBL 28 (NR 0753).  REMOVED DAMAGED PORTION OF FLOORBEAM AND REPAIRED PER ESO 11782 DATED 10-13-95.
